Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 785790, 7 pages
http://dx.doi.org/10.1155/2014/785790
Research Article

Analysis and Design of Network-Based Control Systems with Binary Modulation

School of Electronic and Information Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 27 December 2013; Accepted 31 January 2014; Published 23 March 2014

Academic Editor: Linying Xiang

Copyright © 2014 Shunli Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunli Zhao, Xunhe Yin, and Xueye Wei, “Analysis and Design of Network-Based Control Systems with Binary Modulation,” Mathematical Problems in Engineering, vol. 2014, Article ID 785790, 7 pages, 2014. https://doi.org/10.1155/2014/785790.